# SDR F3LA202510040306

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N635FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11837
- Aircraft time: 5,193 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 936051
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING OPC FOUND EPSU BATTERIES 16WL INOPERATIVE.   REPLACEMENT REQUIRED IAW AMM 33-51-38-400-002-A REV 103.  REPLACED EPSU BATTERY 16WL IAW AMM 33-51-38-400-002-A REV 103.
